MathSciNet Relay Station
MathSciNet bibliographic data
MR2795449 (2012e:58060) 58J50 (35P20 58J37 58J40)
Stanhope, E.; Uribe, A. The spectral function of a Riemannian orbifold. Ann. Global Anal. Geom. 40 (2011), no. 1, 47–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement